JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BALANCE FOR RELATIVE HOMOLOGY WITH RESPECT TO SEMIDUALIZING MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BALANCE FOR RELATIVE HOMOLOGY WITH RESPECT TO SEMIDUALIZING MODULES
Di, Zhenxing; Zhang, Xiaoxiang; Chen, Jianlong;
  PDF(new window)
 Abstract
We derive in the paper the tensor product functor -- by using proper -resolutions, where C is a semidualizing module. After giving several cases in which different relative homologies agree, we use the Pontryagin duals of -projective modules to establish a balance result for such relative homology over a Cohen-Macaulay ring with a dualizing module D.
 Keywords
semidualizing module;Gorenstein dimension;relative homology;balance;
 Language
English
 Cited by
 References
1.
L. W. Christensen, Semi-dualizing complexes and their Auslander categories, Trans. Amer. Math. Soc. 353 (2001), no. 5, 1839-1883. crossref(new window)

2.
L. W. Christensen, A. Frankild, and H. Holm, On Gorenstein projective, injective and flat dimensions - A functorial description with applications, J. Algebra 302 (2006), no. 1, 231-279. crossref(new window)

3.
Z. X. Di and X. Y. Yang, Transfer properties of Gorenstein homological dimension with respect to a semidualizing module, J. Korean Math. Soc. 49 (2012), no. 6, 1197-1214. crossref(new window)

4.
I. Emmanouil, On the finiteness of Gorenstein homological dimensions, J. Algebra 372 (2012), 376-396. crossref(new window)

5.
E. E. Enochs and S. Yassemi, Foxby equivalence and cotorsion theories relative to semidualizing modules, Math. Scand. 95 (2004), no. 1, 33-43.

6.
H.-B. Foxby, Gorenstein modules and related modules, Math. Scand. 31 (1972), 267-284.

7.
H.-B. Foxby, Gorenstein dimensions over Cohen-Macaulay rings, Proceedings of the international conference on commutative algebra (W. Bruns, ed.), pp. 59-63, Universitat Osnabruck, 1994.

8.
E. S. Golod, G-dimension and generalized perfect ideals, Trudy. Mat. Inst. Steklov. 165 (1984), 62-66.

9.
H. Holm, Gorenstein derived functors, Proc. Amer. Math. Soc. 132 (2004), no. 7, 1913-1923. crossref(new window)

10.
H. Holm and P. Jogensen, Semi-dualizing modules and related Gorenstein homological dimensions, J. Pure Appl. Algebra 205 (2006), no. 2, 423-445. crossref(new window)

11.
H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), no. 4, 781-808.

12.
D. A. Jorgensen, G. J. Leuschke, and S. Sather-Wagstaff, Presentations of rings with non-trivial semidualizing modules, Collect. Math. 63 (2012), no. 2, 165-180. crossref(new window)

13.
L. Liang and G. Yang, Balance for Tate cohomology with respect to semidualzing modules, J. Aust. Math. Soc. 95 (2013), no. 2, 223-240. crossref(new window)

14.
M. Salimi, S. Sather-Wagstaff, E. Tavasoli, and S. Yassemi, Relative Tor functors with respect to semidualizing modules, Algebr. Represent. Theory 17 (2014), no. 1, 103-120. crossref(new window)

15.
S. Sather-Wagstaff, T. Sharif, and D. White, Gorenstein cohomology in abelian categories, J. Math. Kyoto Univ. 48 (2008), no. 3, 571-596.

16.
S. Sather-Wagstaff, T. Sharif, and D. White, Comparison of relative cohomology theories with respect to semidualizing modules, Math. Z. 264 (2010), no. 3, 571-600. crossref(new window)

17.
S. Sather-Wagstaff, T. Sharif, and D. White, Tate cohomology with respect to semidualizing modules, J. Algebra 324 (2010), no. 9, 2336-2368. crossref(new window)

18.
R. Takahashi and D.White, Homological aspects of semidualizing modules, Math. Scand. 106 (2010), no. 1, 5-22.

19.
W. V. Vasconcelos, Divisor Theory in Module Categories, North-Holland Publishing Co., Amsterdam, 1974.

20.
D. White, Gorenstein projective dimension with respect to a semidualizing module, J. Commut. Algebra 2 (2010), no. 1, 111-137. crossref(new window)

21.
D. D. Zhang and B. Y. Ouyang, Semidualizing modules and related modules, J. Algebra Appl. 10 (2011), no. 6, 1261-1282. crossref(new window)

22.
Z. Zhang, X. S. Zhu, and X. G. Yan, Totally reflexive modules with respect to a semidualizing bimodule, Czechoslovak Math. J. 63 (2013), no. 2, 385-402. crossref(new window)